REAL

Items where Author is "Alsaedi, Ahmed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmad, Bashir and Garout, Doa'a and Ntouyas, Sotiris K. and Alsaedi, Ahmed (2019) Caputo fractional differential inclusions of arbitrary order with nonlocal integro-multipoint boundary conditions. Miskolc Mathematical Notes, 20 (2). pp. 683-699. ISSN 1787-2413

This list was generated on Sat Jul 11 16:45:48 2020 CEST.